Pain Killers

S

Samantha

New Member
Standard Member
Feb 25, 2013
2
0
0
Johannesburg, South Africa
Hi all

I started Duromine yesterday 23/02/2013. Am extremely thirsty. I have an underactive thyroid so losing weight is an issue. I am currently 71kg and need to lose at least 10kg. I also get migraines - have a headache now. Not sure if you can guide me - Are painkillers such as myprodol, stilpayne and maxalt wafers safe to take whilst on duromine. I take eltroxin for the thyroid problem.
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Hi all

I started Duromine yesterday 23/02/2013. Am extremely thirsty. I have an underactive thyroid so losing weight is an issue. I am currently 71kg and need to lose at least 10kg. I also get migraines - have a headache now. Not sure if you can guide me - Are painkillers such as myprodol, stilpayne and maxalt wafers safe to take whilst on duromine. I take eltroxin for the thyroid problem.

Hello swetie! Welcome!

Well 71kg is not such heavy weight and you can lose your desired 10 kg quite easily with Duromine.
Have you consulted a therapist or nutritionist? Because I used to have headaches for a while, but not sure about those meds you are taking.
So, its better to ask a doc. Anyway, duromine actually doesn't have many drug interactions. Good luck, honey!

P.S. Take care of yourself, don't forget to drink much water and eat enough.
 
  • Like
Reactions: Carla
S

Samantha

New Member
Standard Member
Feb 25, 2013
2
0
0
Johannesburg, South Africa
Thanks Kate. I am drinking about 3ltrs of water a day. Yesterday I had cereal for breakfast and during the day a pear, carrots and cucumbers. It was my 18th wedding anniversary so we went out for dinner to Ocean Basket. I did lose 1kg since starting on Saturday. I called my doc and the pharmacist and they advised that stilpayne is ok to take. I was just very scared as I googled duromine and read numerous scary stories. I slept for a few hours last night whiich was great as sunday night was a night witout any sleep. I need another painkiller now as I have loads of work to do and can't concentraye with a headache. I take my duromine at 5am. So nice to be part of this forum.
 
shelane

shelane

New Member
Standard Member
Apr 30, 2014
4
0
3
I generally do suffer from headaches long before I started using Duromine 30 mg.I was just wondering if I could take any sort of pain killers? I am scared of the effect it will have on me.
 
Tamaraj

Tamaraj

New Member
Standard Member
Mar 26, 2014
32
4
8
38
Outback nsw
I've had a few headaches on it and I've taken them and no side effects
 
M

misshell

Member
Standard Member
May 10, 2014
15
8
3
33
Strongest pain killers iv had whilst using duromine equalled to 60mg of codeine. Done what it was suppose to and I felt fine....zonked, but no nasty side effects.
 
S

Shevy

New Member
Standard Member
Apr 25, 2015
1
0
1
33
Hi Kate,

I just started taking duromine on 14th april 2015 to loose a load amount of weight. Im 106 kgs and want to lose at lease 40 kgs. I have hyperthyroidism and are on medication. After googling side affects with duremine and beign on medication im scared something might happen now. The funny thing is my docoter prescribed me the duromine. Is it safe for me to take them? Im a little worried
 
J

Jem

New Member
Standard Member
May 10, 2016
1
0
1
29
hi this is my first post
I'm 24 years old and started on 30mg on Sunday first day was fine Monday though I woke up with such a horrible headache that last all day and night ! I work night shifts so by the time I got home at 1:00 am I felt like death also felt as though my chest was a little heavy and felt slightly dizzy , nauseated I drank a lot of water throughout the day and tried to eat fruits here and there where I could but just want to know how long these headaches usually last for . I have woken up fine today but am too scared to take it incase I feel the same as yesterday should I give it up? Or will pushing through the first week be the hardest? Any advice would be great Thankyou
 
G

Gethealthy

New Member
Standard Member
Jun 9, 2016
4
0
1
did panadol help at all? I notice side effects get less with time...
 
L

Lisamk72

Member
Standard Member
Jun 10, 2016
21
13
18
49
I'm day 4 and in bed with a headache which I can't function with.... I'm hopin too that the headaches ease in time!!!! Just taken a codeine and hoping for some relief.
 
L

Lisamk72

Member
Standard Member
Jun 10, 2016
21
13
18
49
Hey jemm. Just wanted to let you know that I'm on day 9 and haven't had a headache for a few days... hang in there and hopefully yours will pass too!!@
 
Andi4today

Andi4today

Member
Standard Member
Aug 26, 2017
21
11
8
40
Tried it a few years ago, LOVED IT, started making good progress (weight loss) but as a single mum found I couldn't sustain the cost.

I've started Duromine again, today is day two and I have a massive headache! I've had the headache for about 6 hours now, finally went out and got some ibuprofen so fingers crossed it kicks in or I can sleep it off!

I never had this problem last time .. do the headaches stick around the entire time youre on D or is it just at first?
 
April

April

Staff member
Staff member
Jan 13, 2017
1,410
698
113
38
Ooops, just noticed this question of yours. Sorry. I guess, your headaches are gone by now, since I didn’t see you mentioning them in other threads, but I will post the answer to this question in case other users have the same problem and find your thread.


Headaches are quite a common side effect of Duromine. They can alternate in severity, duration and persistence. From mild to severe, from half an hour to the entire day, from one to 6 days. No one can say for sure whether you will have this side effect or not. Besides, every time you start another Duromine course, you can have different side effects.

Taking a painkiller is a proper thing to do. However, you should always tell your pharmacist that you are taking Duromine and ask for a medication that has no interactions with it. At times, headaches on Duromine occur when people skip meals and forget about water. In fact, such behavior can cause even more serious side effects, so don’t play with it. Some people mentioned they felt a relief when they began consuming more water. It’s by trial and error that you can understand how you should act. There is no one-recipe- fits-all.
 
  • Like
Reactions: Andi4today

Similar threads

T
Replies
1
Views
3K
April
April
KaylaLouise
Replies
3
Views
5K
AllyP
A
A
Replies
2
Views
3K
Malik
M
Tamaraj
Replies
23
Views
14K
April
April
P
Replies
3
Views
4K
Scorpio14
S